Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the symptoms dysphagia and gerd?

My Mother is 94. She takes Prisolec and Carafate. Sometimes she gets such a build up of mucus? in her throat that she begins spitting, sometimes vomiting it up. It comes out in long thick strings. One day this week it took four hours to get it all up, before she could get her medicine down and eat anything. Is this associated with dysphasia and GERD? What can she do about it? Thank you.
Tue, 26 May 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms are probably related to GERD. I suggest using a harro protector such as Prilosec to protect the gastric lining. I also suggest using antacids such as Maalox three times a day. I recommend to avoid food that can trigger the symptoms.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the symptoms dysphagia and gerd?

Hello, The symptoms are probably related to GERD. I suggest using a harro protector such as Prilosec to protect the gastric lining. I also suggest using antacids such as Maalox three times a day. I recommend to avoid food that can trigger the symptoms. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician